MathSciNet Relay Station
MathSciNet bibliographic data
MR274891 34.65 (22.00)
Miščenko, A. S. Integrals of geodesic flows on Lie groups. (Russian) Funkcional. Anal. i Priložen. 4 1970 no. 3, 73–77.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement